MathSciNet Relay Station
MathSciNet bibliographic data
MR2231124 11G05
Rohrlich, David E. Root numbers of semistable elliptic curves in division towers. Math. Res. Lett. 13 (2006), no. 2-3, 359–376.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement